مقالات ارائه شده در مجلات علمی پژوهشی

1. mostafa jafari, mohammad mahdi hosseini, Syed Tauseef Mohyud-Din, mahdi ghovatmand, "Solution of the nonlinear PDAEs by variational iteration and its applications in nanoelectronics", International Journal of the Physical Sciences, Vol 6-6, 2011, PP.1535-1539
    Status: Available PDF
2. mostafa jafari, mohammad mahdi hosseini, Syed Tauseef Mohyud-Din, "Solutions of nonlinear singular initial value problems by modified homotopy perturbation method", International Journal of the Physical Sciences, Vol 6-6, 2011, PP.1528-1534
    Status: Available PDF
3. mahdi ghovatmand, mohammad mahdi hosseini, mostafa jafari, "Reducing index, and pseudospectral method for high index differential-algebraic equations", Journal of Advanced Research in Scientific Computing, Vol 3-2, 2011, PP.42-55
    Status: Available PDF
4. mostafa jafari, mohammad mahdi hosseini, syed taussef mohyod din, "Solutions of singular boundary value problems of Emden-Fowler type by the variational iteration method", World Applied Sciences Journal , Vol 10-2, 2010, PP.154-160
    Status: Available PDF

مقالات ارائه شده در کنفرانسهای بین المللی